# SDR AALA201712319014

- Difficulty date: December 13, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311230720100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON RIGHT HAND FORWARD GALLEY OPEN LOWER INBOARD HOLE STOP FITTING 7 INTERCOSTAL. AT FR 1. REPLACED INTERCOSTAL PER SRM 51-72-11 AND DRAWING D53112300.
